# SDR UIEA2018022700287

- Difficulty date: February 23, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 93,016 hours, 17,768 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Dirty
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"L OIL FILTER" STATUS MESSAGE INDICATED AFTER START. INSPECTED OIL FILTER DIFFERENTIAL PRESSURE SWITCH, CLEANED CONNECTOR & OPS CHK GOOD IAW AMM 79-35-01.
